# SDR C2XA04CL057

- Difficulty date: May 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL FLIGHT NR 2364 THE CREW REPORTED A STRONG ODOR/LIGHT SMOKE IN THE CABIN WITH BOTH APU BLEEDS AND ENGINE BLEEDS ON.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF BOTH PACKS.  NO DEFECTS WERE FOUND.
